MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM POST AUG SZ2 8MM; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC SIGMA FEM POST AUG SZ2 8MM; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Model Number 96-0828
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to infection and loosening of the tibial tray at the bone to cement interface and loosening of the femoral component at the bone to implant interface.Two depuy cements were used.Implants were removed and insertion of antibiotic spacer was performed.Doi: (b)(6) 2015.Dor: (b)(6) 2022.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMA FEM POST AUG SZ2 8MM
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14103983
Report Number1818910-2022-06713
Device Sequence Number6229510
Product Code JWH
UDI-Device Identifier10603295234111
UDI-Public10603295234111
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0828
Device Catalogue Number960828
Device Lot Number477223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REV TIB TRAY SIZE 3 15MM.; MBT TRAY SLEEVE POR M/L 29MM.; PFC SIGMA FEM POST AUG SZ2 8MM.; PFC*SIGMA DIS AUG 4MM,SZ2,RGHT.; PFC*SIGMA DIS AUG 4MM,SZ2,RGHT.; PFC*SIGMA DIS AUG 8MM,SZ2,RGHT.; PFC*SIGMA TC3 FEM RT SZ2.; SIG FEM ADAP +2/-2 OFFSET BOLT.; SIGMA FEM ADAPTER 5 DEGREE.; SMARTSET HV BONE CEMENT 40G.; SMARTSET HV BONE CEMENT 40G.; TC3 RP TIBIAL INSERT S2,15.0.; UNIVERSAL FEM SLV FUL POR 34MM.; UNIVERSAL STEM 75X16MM FLUTED.; UNIVERSAL STEM 75X18MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight70 KG